# SDR DALA2025021101076

- Difficulty date: February 11, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 13,081 hours, 6,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF FUSELAGE HAS A SMALL DENT/NICK BETWEEN STR23. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0557:2090-2107/002 00406 REPAIRED GOUGE PER ER/A 623625-14 PRI REV 0,REV 1,REV 2, AND ER/A 623625- 14 REV ORIGINAL. (LP# 0805796)
